Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
mmmmyeah

Just a strange question

Recommended Posts

I don't dream very often, but I started taking tetra 2 months ago and since then I've been having nightmares/dreams (the majority are nightmares) Not just once a week. But maybe 5 or 6 times. Is this a side effect? Does anyone have any idea? :confused:

Share this post


Link to post
Share on other sites

Yeah, I've read all about tetra and it didn't show it was one of the side effects. Who knows then.. I'll probably just go and ask my doctor about it.

Thanks for the reply. :)

Share this post


Link to post
Share on other sites

I don't dream very often, but I started taking tetra 2 months ago and since then I've been having nightmares/dreams (the majority are nightmares) Not just once a week. But maybe 5 or 6 times. Is this a side effect? Does anyone have any idea? :confused:

I had some really whacked out dreams when I was on minocycline.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×